# SDR 29EA202508130179

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N700KW
- Make and model: Boeing 767336
- Aircraft serial: 25443
- Aircraft time: 73,548 hours, 31,093 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: False Indication
- Location: Zone 700
- Part time: 73,548 hours, 31,093 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

C. HYD. SYSTEM EICAS MESSAGE
